# SDR UALA2010122704730

- Difficulty date: December 27, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 76,571 hours, 12,347 cycles
- Engine: Pwa PW4060
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: 258
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD'S VISIBILITY IS IMPAIRED,   REPLACEMENT IS REQUESTED. WINDOW IS ARCING IN TOP LT CORNER.  APPEARS ASSOC W DELAMINATION. .5CM X 1CM W BROWNISH CT.  R & R F/O WINDSHIELD IAW MM.  ACCOMPLISHED INITIAL TORQUE.
